# SDR USAA001681

- Difficulty date: October 4, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 37,759 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, TIE CLIP CRACKED .180 INCH AT STA 616, STR 1.  REPLACED TIE CLIP PER SRM 51-40-00.  (X)
